MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® ECLIPSE¿ BLOOD COLLECTION NEEDLE; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® ECLIPSE¿ BLOOD COLLECTION NEEDLE; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 368608
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information for the additional 510k is as follows: g4.Pma / 510(k)#: k982541.Investigation summary: bd received 4 samples for investigation.The 4 customer samples were subjected to visual inspection for hub/collar separation.The samples were already attached to holders when received and the hub was separated from the collar of each device.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode hub collar separation.Bd was not able to identify a root cause for the indicated failure mode.Based on the low defect rate for the batch in question, no actions are planned at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported prior to using bd vacutainer® eclipse¿ blood collection needle, 6 devices were found to have the hub separated from the collar.There was no health impact or consequences reported.

Brand Name
BD VACUTAINER® ECLIPSE¿ BLOOD COLLECTION NEEDLE
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key24584157
Report Number1024879-2026-00345
Device Sequence Number18422237
Product Code JKA
UDI-Device Identifier30382903686088
UDI-Public(01)30382903686088(11)250904(17)300831(10)5247495
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K243207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number368608
Device Lot Number5247495
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown